Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and Eye Pain


01-07-2014, 03:12 PM   #1
beckett
 
beckett's Avatar
 
Join Date: Jan 2014
Location: Alabama
Humira and Eye Pain

Has anyone had trouble with Humira and causing eye pain?...I have been on Humira for about two months now and was getting hopeful because my Crohn's seems to be getter better, but after I dose I get terrible eye pain. Seems to go away after a couple days, but has happen the last three shots of Humira
01-08-2014, 10:42 AM   #2
Ckoenig
Senior Member
 
Ckoenig's Avatar
I am having the same and just started. My eyes get bloodshot and I get shooting headaches behind them. I was just about to post because my anxiety is OUT of control right now. The Humira has basically fixed my crohns but now I am terrified every second. I have severe asthma and my chest has been having pain in it the past few days. I have been chalking it up to anxiety, but it could be more. Such a mess! I hope you feel better. Is your eye pain like migraine behind the eyes or actual in the eyes like dry eyes?
__________________
Christina 34, MS Clinical Mental Health Counselor NCC at the Center for Integrative Therapy in Westport, CT. Trader Joes employee part time.

Mother of Tyler (13) Twin Girls Rian (11) Victoria (11)
My girlfriend is amazingly supportive!

Dx'd with Crohn's Disease 8/29/2013 6 inches of diseased terminal illeum. As of December 2014 currently in remission!

Humira as of Dec 18
B-12 injections monthly
2,000 iu Vit D daily
250 mg florastor probiotic 2 x daily
.25 Xanax as needed
01-08-2014, 02:07 PM   #3
beckett
 
beckett's Avatar
 
Join Date: Jan 2014
Location: Alabama
Yes I been having migraines as well, I am hoping maybe it is just a sinus issues causing the eye pain and headaches, have read that sinus infections are common with Humira. Plan to bring it up with the GI the next time I see him...

I understand the anxiety with this Medicine, It is starting to work on my Crohn's as well....now I am just waiting for the other shoe to drop. I wouldn’t let it get you too worked up, just something you need to watch and keep the GI in th loop...at least the Crohns is subsided
01-19-2014, 10:52 PM   #4
reneenay78
 
Join Date: Jan 2014
I have Crohns, Ankloysing Spondilytus and Iritis. Iritis (inflammation of the Iris) can be brought on by Crohns, due to weakening of the immune system. It is very painful, causing sharp pain behind the eye, increased sensitivity to light and headaches. A flare is not only painful but can cause a lot of blood in the eye. I've been told that if Iritis goes untreated it can develop into Glaucoma. I was also told however that Humira is used to treat not only Crohns & Ankloysing Spondilytus but also Iritis. I also take 2 different eye drops for the Iritis.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and Eye Pain
Thread Tools


All times are GMT -5. The time now is 08:42 AM.
Copyright 2006-2017 Crohnsforum.com